Home :: Medical Supplies :: Non-Prescription Pharmaceuticals :: Non-Aspirin Pain Relief :: Mygrex (Acetaminophen): 150 Packets of 2 Tablets (300 tablets) 325 mg

Mygrex (Acetaminophen): 150 Packets of 2 Tablets (300 tablets) 325 mg

Mygrex (Acetaminophen): 150 Packets of 2 Tablets (300 tablets) 325 mg
SKU
MS-75545
Weight
0.65 lbs
20+ cs
Call Us
Our price:
$31.25
Quantity Price
6+ Items $29.69
*Note:
Qty

ACETAMINOPHEN

NON-ASPIRIN PAIN RELIEF

For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever.

MYGREX

For headaches, nasal congestion and fever. Extra strength Acetaminophen 500 mg. Phenylephrine HCI 5 mg.

: *
: *
: *
 
4 x 6, ( 2 mil ) Ziplock Bags
$9.64
2" x 110 yd, Tan (2.0 mil) Packing Tape
$47.74
2" x 36 yd, Blue Color Aisle Marking Tape 7.0 mil
$65.95
2'' x 110 ''CAUTION- If Seal Is Broken'' Carton Sealing Tape
$59.95
30'' 80 Gauge 5000'/roll Blue Stretch Wrap Machine Film
$90.48
Latex Disposable Powdered Gloves 4 MIL Medium
$3.72
3'' 55 Gauge 1000'/roll Stretch Wrap - 80 EQ
$26.72
10 x 10, 2 Mil Specimen Transfer Bag, 3 Wall and Print - 'BioHazard'
$73.60
8 x 8, 3.0 Mil Amber Seal Top Re-Closable Bags
$50.24

Product rating

Customer Reviews

There have been no reviews for this product.

Add your review here

: *
: *
Type the characters you see in the picture:


*
 
We Proudly Work with: